# SDR SWAA2021021126608

- Difficulty date: October 28, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AFT CARGO BAY BS 727+4' TO BS 847 LBL 22 WL 156 / CORROSION ON AFT BAY FLOOR TO SIDEWALL SUPPORT BS 727+4 TO BS 847; LBL 22; WL 156 FOUND OUT OF LIMITS DUE TO PROIMITY TO HOLES PER SRM 53-00-53-1A-2; FIG 103 DETAIL D. REMOVED SUPPORT BS 727+4 TO BS 847; LBL 22; WL156; LOCATED & DRILLED NEW SUPPORT AND INSTALLED NEW SUPPORT PER SRM 51-40-02-0G-0; DWG 146A7500; DWG 146A0061; DWG 149A8102; SRM 51-40-05-0G-0.
